# SDR 2021FA0000227

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Aircraft: N509QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0028
- Aircraft time: 3,157 hours, 1,993 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 30B720801
- Condition: Corroded
- Location: Accessory
- Part time: 3,157 hours, 1,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE AGB AFT SIDE SHOWS SEVERAL AREAS OF CORROSION AND WAS REPAIRED IAW P&W MAINTENANCE MANUAL PART NO. 30B7302 72-60-01 B.
